# SDR SWAA2022012640881

- Difficulty date: July 5, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 54,310 hours, 31,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR; CENTER BULLNOSE SCUFF PLATE CRACKED. / REPAIRED AFT CARGO DOOR CENTER BULLNOSE SCUFF PLATE PER EA 1-A53-2076 REV 11
